# SDR RAIA2018101210006

- Difficulty date: September 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON YOKE LOWER FWD LINKAGE FITTING HAVE SIGNIFICANT CRACK INDICATION IN BEND RADIUS. DETAILS FOR THIS REPAIR HAVE BEEN EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, WITH SUBJECT 10156 SDR RAIA201809110006.
